CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Algorithm on rainbow connection for maximal outerplanar graphs 期刊论文
THEORETICAL COMPUTER SCIENCE, 2016, 卷号: 651, 页码: 76-86
Authors:  Deng, Xingchao;  Li, Hengzhe;  Yan, Guiying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Rainbow connection number  Maximal outerplanar graph  Diameter  Algorithm  
Nash Equilibrium Computation in Subnetwork Zero-Sum Games With Switching Communications 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2016, 卷号: 61, 期号: 10, 页码: 2920-2935
Authors:  Lou, Youcheng;  Hong, Yiguang;  Xie, Lihua;  Shi, Guodong;  Johansson, Karl Henrik
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Heterogeneous stepsizes  joint connection  multi-agent systems  Nash equilibrium  weight-unbalanced graphs  
Killing vector fields on compact Finsler manifolds 期刊论文
PUBLICATIONES MATHEMATICAE-DEBRECEN, 2016, 卷号: 88, 期号: 1-2, 页码: 3-19
Authors:  Li, Jinling;  Qiu, Chunhui;  Zhong, Tongde
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Finsler metric  Killing vector field  Berwald connection  
On redundant topological constraints 期刊论文
ARTIFICIAL INTELLIGENCE, 2015, 卷号: 225, 页码: 51-76
Authors:  Li, Sanjiang;  Long, Zhiguo;  Liu, Weiming;  Duckham, Matt;  Both, Alan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Qualitative spatial reasoning  Region connection calculus  Redundancy  Prime subnetwork  Distributive subalgebra  
A SOLUTION OF YANG-MILLS EQUATION ON BDS SPACE 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 2, 页码: 447-455
Authors:  Ren Xin'an
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
BHL metric  Yang-Mills equation  spin connection  
Lyapunov-based approach to multiagent systems with switching jointly connected interconnection 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2007, 卷号: 52, 期号: 5, 页码: 943-948
Authors:  Hong, Yiguang;  Gao, Lixin;  Cheng, Daizhan;  Hu, Jiangping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
common Lyapunov function  double integrator  joint connection  multiagent system  
Hamiltonian mechanics on Kahler manifolds 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 3, 页码: 353-362
Authors:  Zhang, RY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kahler manifold  connection  absolute differential  Lie derivative  Hamiltonian vector  1-parameter group  
The Koppelman-Leray formula on complex Finsler manifolds 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 6, 页码: 847-863
Authors:  Qiu, CH;  Zhong, TD
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
complex Finsler manifold  Chern-Finsler connection  invariant integral kernel  Koppelman-Leray formulas  (partial derivative)over-bar-equation  
Algorithms for multicast connection under multi-path routing model 期刊论文
INFORMATION PROCESSING LETTERS, 2002, 卷号: 84, 期号: 1, 页码: 31-39
Authors:  Gu, J;  Hu, XD;  Zhang, MH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multicast connection  routing algorithms  network cost  approximation algorithms  
A global solution of the Einstein-Yang-Mills equation on the conformal space 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 3, 页码: 342-355
Authors:  Lu, QK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Einstein-Yang-Mills equation  su(N)-connection  conformal space  large N limit